Alert archive / California / High Surf Advisories in 2008
High Surf Advisory 7, NWS Eureka, CA
NWS Eureka, CA issued this high surf advisory at Dec 21, 2008, 2:25 PM PST. It took effect at Dec 22, 2008, 8:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2008, 2:25 PM PST (22:25 UTC)
- In effect from
- Dec 22, 2008, 8:00 AM PST
- Expired
- Dec 22, 2008, 8:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS46 KEKA 212225 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 225 PM PST SUN DEC 21 2008 ...LARGE SHORT PERIOD NORTHWEST SWELL EXPECTED TO HIT ON MONDAY... .STRONG NORTHWEST WINDS ASSOCIATED WITH A COLD LOW PRESSURE SYSTEM WEST OF WASHINGTON AND OREGON WILL GENERATE LARGE SEAS TONIGHT THROUGH EARLY MONDAY MORNING. CAZ001-221130- /O.NEW.KEKA.SU.Y.0007.081222T1600Z-081223T0200Z/ REDWOOD COAST- 225 PM PST SUN DEC 21 2008 ...HIGH SURF ADVISORY IN EFFECT FROM 8 AM TO 6 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM PST MONDAY. SHORT PERIOD NORTHWEST SWELL WILL BUILD TO 18 TO 20 FT ON MONDAY. BREAKER HEIGHTS OF 24 TO 26 FT ARE EXPECTED ON MONDAY. THOSE VENTURING INTO THE SURF ZONE...AS WELL AS INDIVIDUALS HEADING TO AREA BEACHES...SHOULD USE EXTREME CAUTION AS WAVES CAN SUDDENLY RISE UP AND SWEEP A PERSON INTO THE TURBULENT AND COLD WATERS. AVOID JETTIES AND NEVER TURN YOUR BACK TO THE OCEAN. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ CAZ002-221130- /O.NEW.KEKA.SU.Y.0007.081222T2000Z-081223T0400Z/ MENDOCINO COAST- 225 PM PST SUN DEC 21 2008 ...HIGH SURF ADVISORY IN EFFECT FROM 12 PM TO 8 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM PST MONDAY. SHORT PERIOD NORTHWEST SWELL WILL BUILD TO 18 TO 20 FT ON MONDAY. BREAKER HEIGHTS OF 23 TO 25 FT ARE EXPECTED ON MONDAY. THOSE VENTURING INTO THE SURF ZONE...AS WELL AS INDIVIDUALS HEADING TO AREA BEACHES...SHOULD USE EXTREME CAUTION AS WAVES CAN SUDDENLY RISE UP AND SWEEP A PERSON INTO THE TURBULENT AND COLD WATERS. AVOID JETTIES AND NEVER TURN YOUR BACK TO THE OCEAN. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
2 follow-up statements
000 WHUS46 KEKA 221129 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 329 AM PST MON DEC 22 2008 CAZ001-230000- /O.CON.KEKA.SU.Y.0007.081222T1600Z-081223T0200Z/ REDWOOD COAST- 329 AM PST MON DEC 22 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON. SHORT PERIOD NORTHWEST SWELL WILL BUILD TO 16 TO 18 FT TODAY. BREAKER HEIGHTS OF 20 TO 22 FT ARE EXPECTED ALONG WEST AND NORTHWEST FACING BEACHES TODAY. THOSE VENTURING INTO THE SURF ZONE...AS WELL AS INDIVIDUALS HEADING TO AREA BEACHES...SHOULD USE EXTREME CAUTION AS WAVES CAN SUDDENLY RISE UP AND SWEEP A PERSON INTO THE TURBULENT AND COLD WATERS. AVOID JETTIES AND NEVER TURN YOUR BACK TO THE OCEAN. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ CAZ002-230000- /O.CON.KEKA.SU.Y.0007.081222T2000Z-081223T0400Z/ MENDOCINO COAST- 329 AM PST MON DEC 22 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING. SHORT PERIOD NORTHWEST SWELL WILL BUILD TO 16 TO 18 FT TODAY. BREAKER HEIGHTS OF 20 TO 22 FT ARE EXPECTED ALONG WEST AND NORTHWEST FACING BEACHES TODAY. THOSE VENTURING INTO THE SURF ZONE...AS WELL AS INDIVIDUALS HEADING TO AREA BEACHES...SHOULD USE EXTREME CAUTION AS WAVES CAN SUDDENLY RISE UP AND SWEEP A PERSON INTO THE TURBULENT AND COLD WATERS. AVOID JETTIES AND NEVER TURN YOUR BACK TO THE OCEAN. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
000 WHUS46 KEKA 222313 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 313 PM PST MON DEC 22 2008 CAZ001-230200- /O.CON.KEKA.SU.Y.0007.000000T0000Z-081223T0200Z/ REDWOOD COAST- 313 PM PST MON DEC 22 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. BREAKER HEIGHTS OF 22 TO 24 FT ARE EXPECTED TO CONTINUE ALONG WEST AND NORTHWEST FACING BEACHES THROUGH THIS AFTERNOON AND EARLY EVENING. THE SHORT PERIOD NORTHWEST SWELL WILL SUBSIDE AFTER MIDNIGHT TONIGHT. THOSE VENTURING INTO THE SURF ZONE...AS WELL AS INDIVIDUALS HEADING TO AREA BEACHES...SHOULD USE EXTREME CAUTION AS WAVES CAN SUDDENLY RISE UP AND SWEEP A PERSON INTO THE TURBULENT AND COLD WATERS. AVOID JETTIES AND NEVER TURN YOUR BACK TO THE OCEAN. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ CAZ002-230400- /O.CON.KEKA.SU.Y.0007.000000T0000Z-081223T0400Z/ MENDOCINO COAST- 313 PM PST MON DEC 22 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. BREAKER HEIGHTS OF 22 TO 24 FT ARE EXPECTED TO CONTINUE ALONG WEST AND NORTHWEST FACING BEACHES THROUGH MID EVENING. THE SHORT PERIOD NORTHWEST SWELL WILL SUBSIDE AFTER MIDNIGHT TONIGHT. THOSE VENTURING INTO THE SURF ZONE...AS WELL AS INDIVIDUALS HEADING TO AREA BEACHES...SHOULD USE EXTREME CAUTION AS WAVES CAN SUDDENLY RISE UP AND SWEEP A PERSON INTO THE TURBULENT AND COLD WATERS. AVOID JETTIES AND NEVER TURN YOUR BACK TO THE OCEAN. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high surf advisory went out at Dec 21, 5:20 AM PST, 9 hours 5 minutes earlier.
Area forecast discussion, Dec 21, 5:20 AM PST, 9 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 520 AM PST SUN DEC 21 2008 .SYNOPSIS...A WINTER STORM WILL CROSS THE PACIFIC NORTHWEST BRINGING ADDITIONAL RAIN AND SNOW TO THE AREA THROUGH MONDAY. ANOTHER STORM WILL APPROACH THE REGION TUESDAY...AND IS LIKELY TO AFFECT HOLIDAY TRAVEL WITH RAIN...SNOW AND BLUSTERY WINDS. UNSETTLED WEATHER MAY CONTINUE THROUGH THE END OF NEXT WEEK. && .SHORT TERM...TODAY THROUGH TUESDAY...SURFACE PRESSURE ANALYSIS AT AROUND 4 AM PST THIS MORNING HAS THE COLD FRONT CURRENTLY PUSHING INTO OUR OFFSHORE COASTAL WATERS. ITS PARENT SURFACE LOW IS WELL NORTH...MOVING INTO THE BRITISH COLOMBIA COAST...THOUGH A SECONDARY REGION OF WEAK CYCLOGENESIS IS OCCURRING OVER THE WA/OR REGION. THE MAIN COLD FRONT IS CURRENTLY TIMED TO CLEAR THE COAST BY MID MORNING...AND THROUGH THE REMAINDER OF THE REGION BY THIS AFTERNOON. IN THE INTERIM...BREEZY SOUTHEAST TO SOUTHERLY FLOW CONTINUES AHEAD OF THE FRONT WITH SEVERAL LOCATIONS ALONG THE REDWOOD COAST AND NORTH COAST INTERIOR REPORTING GUSTS INTO THE 30 TO 40 MPH RANGE. GIVEN THAT ONLY ONE SITE ACROSS THE ENTIRE REGION IS MEETING WIND ADVISORY CRITERIA...AND THE REGION IS PROBABLY AT OR NEAR IT TIME OF MAXIMUM WINDS...IT CONTINUES TO APPEAR THAT A WIND ADVISORY WILL NOT BE NEEDED. SOUTHERLY WINDS HAVE ALSO RAISED SNOW LEVELS ACROSS THE REGION...WITH EVERYWHERE BUT TRINITY COUNTY SHOWING ABOVE FREEZING TEMPERATURES AT THIS HOUR PLACING SNOW LEVELS AT OR ABOVE 5000 FEET. IN TRINITY COUNTY...TRAPPED COLD AIR AND WEAKER WARM AIR ADVECTION HAS HELD FREEZING TEMPS DOWN TO AROUND 1500 TO 2000 FEET...WHICH MEANS ELEVATIONS DOWN TO VALLEY FLOORS ARE LIKELY SEEING A RAIN/SNOW MIX THIS MORNING. TEMPERATURES APPEAR TO BE CREEPING UP SLIGHTLY OVER THE PAST FEW HOURS...AND EXPECTED SNOW LEVELS WILL RISE SLIGHTLY TO AROUND 2000 TO 2500 FEET BEFORE THE COLD FRONT SWEEPS THROUGH. ONCE THE COLD FRONT PASSES THROUGH...COLD AIR IS FORECASTED TO QUICKLY SPILL INTO THE REGION LATER THIS EVENING AND OVERNIGHT TONIGHT. SNOW LEVELS ARE EXPECTED TO PLUMMET DOWN TO AROUND 1500 TO 2000 FEET INTO EARLY MONDAY MORNING...WHICH WILL BRING ACCUMULATING SNOWS DOWN TO ALL THE AREA MOUNTAIN PASSES...INCLUDING THOSE ALONG HIGHWAY 101. FOR THE MOMENT...HAVE KEPT THE CURRENT TIMING AND ELEVATION COVERAGE FOR THE WINTER WEATHER ADVISORY ACROSS ZONES 3 AND 4 BEGINNING THIS EVENING THROUGH MONDAY. HAVE BUMPED UP AMOUNTS AN INCH OR TWO HOWEVER...AS MODELS ARE INDICATING SEVERAL ADDITIONAL WAVES MOVING INTO THE COAST LATE TONIGHT INTO MONDAY BEHIND THE MAIN COLD FRONT...WHICH LOOK TO BOOST QPF AMOUNTS AS THEY MOVE ACROSS. HAVE KEPT THE ADVISORY OUT OF MENDOCINO COUNTY FOR THE MOMENT...AS THE COLDEST AIR DOESNT APPEAR TO REACH DOWN THERE UNTIL CONSIDERABLY LATER...WHICH WOULD KEEP SNOW AMOUNTS BELOW ADVISORY CRITERIA. HOWEVER ACCUMULATIONS OF 1 TO 2 INCHES DURING THE DAY ON MONDAY FOR ELEVATIONS ABOVE 2000 FEET WILL NOT BE UNCOMMON. PRECIPITATION AMOUNTS OF 0.75 INCH TO 2 INCHES LOOK TO BE ON TAP FOR THIS SYSTEM THROUGH SUNDAY NIGHT...THOUGH THE STRATIFORM RAIN IS EXPECTED TO QUICKLY TURN TO STRATIFORM SHOWERS LATER TODAY WITH THE COLD FRONT. HAVE ADVERTISED 100 PERCENT...OR NEAR 100 PERCENT POPS THROUGH MONDAY EVENING...WHEN THERE APPEAR TO BE A BRIEF EASING IN RAIN CHANCES THROUGH TUESDAY MORNING AS THE ATMOSPHERE WINDS UP FOR THE NEXT SYSTEM. .LONG TERM...TUESDAY EVENING THROUGH SATURDAY...OVERNIGHT GUIDANCE FROM HPC HAS LEANED TOWARDS THE ECMWF SOLUTION IN THE MID LEVELS FOR THE NEXT SYSTEM...WHICH SPLITS THE NEXT APPROACHING SHORTWAVE AND DROPS A CLOSED LOW INTO THE WEST COAST TROF BY WED MORNING. THE ECMWF IS FURTHER SOUTHWEST THEN THE OPERATIONAL GFS AND THE BULK OF ITS ENSEMBLE MEMBERS...WHICH ARE TENDING TO KEEP MORE OF THE ENERGY TOGETHER AND INDICATE LESS OF A SPLIT TROF. THE FURTHER SW SOLUTION OF THE ECMWF ALSO HAS SUPPORT FROM THE 00Z CANADIAN AND THE NAM. A SIMILAR SOLUTION THAT HAS SET UP A FEW TIMES THIS FALL/WINTER...A FURTHER SW SYSTEM WILL MEAN OFFSHORE FLOW ACROSS OUR AREA...AND KEEP THE BULK OF THE PRECIP FURTHER OFFSHORE. IN TERMS OF IMPACT TO THE FORECAST...STILL EXPECT PRECIPITATION CHANCES WILL INCREASE AGAIN LATE TUE AS A WARM FRONT PUSHES ACROSS THE REGION. HOWEVER...HAVE EASED OFF ON PRECIP ACROSS THE SOUTHERN PORTIONS OF THE REGION DURING THE DAY ON WEDNESDAY AS THE UPPER LOW AND ITS ATTENDANT SFC FEATURE SHIFT FURTHER OFFSHORE. NORTHERN PORTIONS OF THE REGION WILL BE CLOSER TO THE NORTHERN BRANCH OF THE SPLIT...AND STILL WILL SEE LIKELY TO CATEGORICAL RAIN CHANCES. WAA WILL ALLOW SN LEVELS TO INCREASE TO 3000-4000 FT BY LATE WED AND ANOTHER ROUND OF STRONG SOUTH TO SOUTHWEST WINDS ACROSS MUCH OF THE CWA WED NIGHT AND THU. A COLD FRONT IS FORECASTED TO PUSH ACROSS THE REGION SOMETIME CHRISTMAS DAY...WITH SNOW LEVELS ONCE AGAIN LOWERING BEHIND THIS FEATURE. NW UPPER LEVEL FLOW OVER THE REGION SUPPORTS HIGH CHANCE TO LIKELY POPS ACROSS NW CA INTO FRI AS MINOR SHORTWAVES MOVE ACROSS THE REGION. MODELS SUGGEST A STRONGER SHORTWAVE DIGGING INTO THE BASE OF THE TROUGH FRI RESULTING IN A SLIGHT SHIFT EASTWARD. THIS WILL RESULT IN WEAK RIDGING ACROSS THE PAC NW HEADING INTO THE WEEKEND. ALM && .AVIATION...RADAR IMAGERY SHOWS AREAS OF LIGHT RAIN OVER NORTHWEST CALIFORNIA. INLAND SITES ARE MAINLY VFR WHILE COASTAL SITES ARE MOSTLY MVFR. THESE CONDITIONS WILL PERSIST THROUGH MOST OF THE DAY. COASTAL LOCATIONS...ESPECIALLY CEC...WILL HAVE STRONGER WINDS WITH GUSTS APPROACHING 30KT AS THE FRONT MOVES THROUGH AROUND 00Z. AFTERWARDS...WINDS AND RAIN WILL BEGIN TO DECREASE INTO THE EVENING. MS && .MARINE...SOUTH WINDS ARE INCREASING AS LOW PRESSURE APPROACHES THE AREA. GALES REMAIN UP ALONG THE NORTHERN WATERS UNTIL NOON TODAY WHILE A SCA FOR WINDS REMAINS UP FOR THE SOUTHERN WATERS. THE WINDS WILL CREATE WIND WAVES JUST LARGE ENOUGH THAT A SCA FOR HAZARDOUS SEAS FOR ALL WATERS IS UP FOR TODAY. THE COLD FRONT BRINGING THIS WIND TO THE WATERS WILL MOVE THROUGH THIS AFTERNOON. BEHIND THE FRONT WINDS ARE EXPECTED TO DECREASE LATE THIS AFTERNOON INTO THIS EVENING. THE NORTHERN WATERS WILL NOTICE THIS THE MOST AS THE GALES DIMINISH. BEHIND THE FRONT...A WESTERLY WAVE TRAIN WILL MOVE INTO THE WATERS. SWELLS WILL MAX OUT AT ABOUT 16 FT NEAR 13 SECONDS ON MONDAY SO HAVE ISSUED A HAZARDOUS SEAS WARNING FOR ALL WATERS FROM LATE TONIGHT THROUGH MONDAY AFTERNOON. THE OUTER WATERS WILL SEE THE BRUNT OF THE HAZARDOUS SEAS BUT IT STILL LOOKS LIKE ALL WATERS WILL MEET LOW END CRITERIA. THE LATEST ENP/SWAN HAS LOWERED THE WAVE HEIGHT A FEW FEET FROM THE LAST FORECAST. GIVEN THE LAST FORECAST WAS MANUALLY LOWERED A FEW FEET...DECIDED TO LEAVE THE NEW MODEL RUN UNTOUCHED. SEAS WILL SUBSIDE LATE MONDAY INTO TUESDAY. ANOTHER STORM WILL AFFECT THE AREA WITH STRONG WINDS AND LARGE WESTERLY SWELL WEDNESDAY INTO THURSDAY. AT THIS TIME THE MODELS STILL HAVE NOT MADE UP THEIR MIND ON WHAT THEY ARE GOING TO DO FOR THAT TIME PERIOD. THE POTENTIAL FOR A LONG FETCH OF 40KT WINDS POINTED TOWARDS OUR WATERS EXISTS. IF THIS PANS OUT WE COULD BE LOOKING AT SWELLS NEAR 25 FT. BUT THE MODELS STILL NEED TO MAKE UP THEIR MIND BECAUSE AS IT IS NOW THE ENP/SWAN IS HAVING A HARD TIME DISTINGUISHING BETWEEN THE WIND WAVES AND SWELL DURING THAT TIME PERIOD. THEREFORE HAVE KEPT 23 FT WAVE HEIGHT IN THEIR FOR NOW. MS && .EKA WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 4 PM PST MONDAY FOR CAZ003-004 ABOVE 2500 FEET. GALE WARNING UNTIL NOON PST TODAY FOR PZZ450-470. HAZARDOUS SEAS WARNING FROM MIDNIGHT TONIGHT TO 6 PM PST MONDAY FOR PZZ450-455-470-475. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL MIDNIGHT PST TONIGHT FOR PZZ455-475. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM NOON TODAY TO MIDNIGHT PST TONIGHT FOR PZZ450-470. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Dec 21, 4:23 AM PST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 423 AM PST SUN DEC 21 2008 CAZ003-004-221230- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 423 AM PST SUN DEC 21 2008 ...WINTER WEATHER ADVISORY IN EFFECT ABOVE 2500 FEET FROM 6 PM THIS EVENING TO 4 PM PST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR SNOW AND GUSTY WINDS HAS BEEN POSTED FOR ELEVATIONS ABOVE 2500 FEET BEGINNING THIS EVENING. SEE AWIPS PRODUCT /SFOWSWEKA/ OR WMO HEADER /WWUS46 KEKA/ FOR DETAILS. IN ADDITION...BREEZY SOUTHERLY WINDS WITH GUSTS UP TO 45 MPH CAN BE EXPECTED THROUGH THE REMAINDER OF THE MORNING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WINTER WEATHER ADVISORY CONTINUES THROUGH MONDAY AFTERNOON. SEE AWIPS PRODUCT /SFOWSWEKA/ OR WMO HEADER /WWUS46 KEKA/ FOR DETAILS. ADDITIONAL STORM SYSTEMS MOVING INTO THE WEST COAST WILL CONTINUE TO BRING PERIODS OF RAIN AND SNOW TO THE REGION THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER...INCLUDING SNOW AMOUNTS...TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ001-221230- REDWOOD COAST- 423 AM PST SUN DEC 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT BREEZY SOUTHERLY WINDS AHEAD OF A STRONG COLD FRONT WITH GUSTS UP TO 40 MPH WILL CONTINUE ALONG THE COAST IN DEL NORTE COUNTY. LOCAL GUSTS UP TO 45 MPH ARE LIKELY ALONG AREA RIDGES. WINDS WILL QUICKLY DIMINISH AFTER LATE MORNING AS THE COLD FRONT PUSHES THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL STORM SYSTEMS MOVING INTO THE WEST COAST WILL CONTINUE TO BRING PERIODS OF RAIN TO THE REGION THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ002-076-221230- MENDOCINO COAST-MENDOCINO INTERIOR- 423 AM PST SUN DEC 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE THROUGH THE REGION LATER TODAY...DROPPING SNOW LEVELS 2500 FEET LATE TONIGHT. SNOW ACCUMULATIONS OF UP TO 1 INCH MAY BE POSSIBLE AT THE HIGHER ELEVATIONS OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL STORM SYSTEMS MOVING INTO THE WEST COAST WILL CONTINUE TO BRING PERIODS OF RAIN AND SNOW TO THE REGION THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 3:14 AM PST | Hazardous Seas Warning | EKA | 44 hr |
Nearby
High Surf Advisories in California, 2008Every high surf advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.